On the Moments of Complex Measures.
Mathematische Zeitschrift, Tome 156 (1977), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__156_172564,
author = {Roger A. Horn},
title = {On the {Moments} of {Complex} {Measures.}},
journal = {Mathematische Zeitschrift},
pages = {1--12},
year = {1977},
volume = {156},
zbl = {0339.30030},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172564/}
}
Roger A. Horn. On the Moments of Complex Measures.. Mathematische Zeitschrift, Tome 156 (1977), pp. 1-12. http://geodesic.mathdoc.fr/item/MZ_1977__156_172564/